# SDR DL767030058

- Difficulty date: January 13, 2002
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N102DA
- Make and model: Boeing 767232
- Aircraft serial: 22214
- Aircraft time: 60,728 hours, 29,641 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T05007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH A CRACK BETWEEN TWO STRINGER ATTACH FASTENERS AT FS 452 ALONG STRINGER 30R.  THE UNDERLYING STRINGER WAS FOUND CORRODED.  THE CORRODED AREA OF STRINGER WAS CUTOUT AND REPAIRED PER THE B767 SRM.  THE SKIN CRACK WAS REMOVED WITH A CUTOUT AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER THE SRM.  THE REPAIRS WERE DOCUMENTED PER ER/A 384438-14.
